Positive solutions of fourth-order two point boundary value problems. (English) Zbl 1039.34018

Summary: By using the Krasnoselskii fixed-point theorem, we study the existence of one or multiple positive solution of the fourth-order two-point boundary value problem \(y^{(4)}(t)=f(t,y(t),y''(t))\), \(y(0)=y(1)=y''(0)=y''(1)=0\). We also give some examples to illustrate our results.


34B18 Positive solutions to nonlinear boundary value problems for ordinary differential equations
Full Text: DOI


[1] Aftabizadeh, A. R., Existence and uniqueness theorems for fourth-order boundary problems, J. Math. Anal. Appl., 116, 415-426 (1986) · Zbl 0634.34009
[2] Yang, Yisong, Fourth-order two-point boundary value problem, Proc. Am. Math. Soc., 104, 175-180 (1988) · Zbl 0671.34016
[3] Del Pino, M. A.; Manasevich, R. F., Existence for fourth-order boundary value problem under a two-parameter nonresonance condition, Proc. Am. Math. Soc., 112, 81-86 (1991) · Zbl 0725.34020
[4] Gupta, C. P., Existence and uniqueness theorem for a bending of an elastic beam equation, Appl. Anal., 26, 289-304 (1988) · Zbl 0611.34015
[5] Gupta, C. P., Existence and uniqueness results for some fourth order fully quasilinear boundary value problem, Appl. Anal., 36, 169-175 (1990) · Zbl 0713.34025
[6] Ma, Ruyun; Wang, Haiyai, On the existence of positive solutions of fourth order ordinary differential equations, Appl. Anal., 59, 225-231 (1995) · Zbl 0841.34019
[7] Ma, Ruyan, Positive solutions of fourth-order two point boundary value problems, Ann. Differen. Equations, 15, 305-313 (1999) · Zbl 0964.34021
[8] Deimling, K., Nonlinear Functional Analysis (1985), Springer: Springer New York · Zbl 0559.47040
[9] Krasnoselskii, M. A., Postive solution of Operator Equations (1964), Noordhoff: Noordhoff Gronignen · Zbl 0121.10604
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.